# SDR CALA2015010600013

- Difficulty date: January 3, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N23707
- Make and model: Boeing 737724
- Aircraft serial: 28768
- Aircraft time: 54,313 hours, 18,587 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3101
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE EXTERIOR SKIN IS WORN AT STATION 857 LBL-2.  INSTALLED REPAIR DOUBLE AT FS 847 - 867 IAW ECRA 5330-050 03 PART 1.  ACCOMPLISH AN INSPECTION OF CROWN SKIN REPAIR IAW ECRA 5330-05003 IAW PART 2 ON OR BEFORE 50,000 TOTAL ACFT FLIGHT CYCLES.  CONTACT ENGINEERING AFTER 45,000 TOTAL ACFT FLIGHT CYCLES BUT BEFORE 47,000 TOTAL ACFT FLIGHT CYCLES FOR INSPECTION DETAILS.
